RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 3, Pages 666–672 (Mi zvmmf6988)  

A certain successive approximation method for solving a nonlinear Volterra integral equation of the second kind

V. G. Levich, È. M. Podgaetskii, V. Yu. Filinovskii

Moscow

Full text: PDF file (687 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:3, 138–145

Bibliographic databases:

UDC: 518:517.948
MSC: Primary 65R20; Secondary 45D05, 90C99
Received: 13.12.1968
Revised: 13.03.1969

Citation: V. G. Levich, È. M. Podgaetskii, V. Yu. Filinovskii, “A certain successive approximation method for solving a nonlinear Volterra integral equation of the second kind”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970), 666–672; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 138–145

Citation in format AMSBIB
\Bibitem{LevPodFil70}
\by V.~G.~Levich, \`E.~M.~Podgaetskii, V.~Yu.~Filinovskii
\paper A certain successive approximation method for solving a nonlinear Volterra integral equation of the second kind
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 3
\pages 666--672
\mathnet{http://mi.mathnet.ru/zvmmf6988}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0277132}
\zmath{https://zbmath.org/?q=an:0244.65087}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 3
\pages 138--145
\crossref{https://doi.org/10.1016/0041-5553(70)90120-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6988
  • http://mi.mathnet.ru/eng/zvmmf/v10/i3/p666

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:145
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020